Real Shintani Functions on $U(n,1)$ Real Shintani Functions on U(n,1)

Access this Article

Search this Article

Author(s)

Abstract

Let $G=\sU(n,1)$ and $H=\sU(n-1,1) × \sU(1)$ with $n\geqslant 2$. We realize $H$ as a closed subgroup of $G$, so that $(G,H)$ forms a semisimple symmetric pair of rank one. For irreducible representations $π$ and $η$ of $G$ and $H$ respectively, we consider the space ${\cal I}_{η,π}={\rm Hom}_{\g_\C,K} (π,{\rm Ind}_H^G(η))$ with $K$ a maximal compact subgroup in $G$ and $\g_\C$ the complexified Lie algebra of $G$. The functions that belong to ${\rm Im}(Φ)$ for some $Φ\in {\cal I}_{η,π}$ will be called the {\it Shintani functions}. We prove that ${\rm dim}_\C{\cal I}_{η,π}\leqslant 1$ for any $π $ and any $η$, giving an explicit formula of the Shintani functions that generate a \lq corner\rq\ $K$-type of $π$ in terms of Gaussian hypergeometric series. We also give an explicit formula of corner $K$-type matrix coefficients of $π$ in the usual sense.

Journal

  • Journal of mathematical sciences, the University of Tokyo

    Journal of mathematical sciences, the University of Tokyo 8(4), 609-688, 2001

    Graduate School of Mathematical Sciences, The University of Tokyo

Codes

  • NII Article ID (NAID)
    110000071435
  • NII NACSIS-CAT ID (NCID)
    AA11021653
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-5705
  • Data Source
    NII-ELS  IR 
Page Top